# SDR FDEA201003050646

- Difficulty date: March 5, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 140N263422
- Condition: Corroded
- Location: R2 Door Cam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PAX DOOR LOWER DOOR HINGE CAMPLATE HAS SURFACE CORROSION. CORROSION REPAIR CARRIED OUT IAW E.A.F-5210-135809.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
